Alert archive / New Jersey / Dense Fog Advisories in 2012

Dense Fog Advisory 10, NWS Philadelphia/Mount Holly

November 12, 20124 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Nov 12, 2012, 2:42 AM EST for 4 states. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 2:42 AM EST (07:42 UTC)
Expired
Nov 12, 2012, 9:16 AM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
All 26 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1948 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WWUS71 KPHI 120742
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 AM EST MON NOV 12 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ067>071-121500-
/O.NEW.KPHI.FG.Y.0010.121112T0742Z-121112T1500Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
242 AM EST MON NOV 12 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY. IT IS IN EFFECT UNTIL 1000 AM.

* VISIBILITIES...LESS THAN A QUARTER MILE IN AREAS OF DENSE FOG.

* TIMING...AREAS OF DENSE FOG WILL CONTINUE TO DEVELOP AND EXPAND
  UNTIL SHORTLY AFTER DAYBREAK. THE AREAS OF DENSE FOG ARE
  EXPECTED TO DISSIPATE GRADUALLY BETWEEN ABOUT 800 AM AND 1000
  AM.

* IMPACTS...THE DENSE FOG WILL MAKE TRAVEL DIFFICULT. IF YOU WILL
  BE DRIVING THIS MORNING BE SURE TO LEAVE PLENTY OF ROOM BETWEEN
  YOUR VEHICLE AND THE ONE AHEAD OF YOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS THAT THE VISIBILITY WILL BE REDUCED TO
LESS THAN A QUARTER MILE AT MANY LOCATIONS. IF YOU WILL BE
DRIVING, REDUCE YOUR SPEED, USE YOUR LOW-BEAM HEADLIGHTS AND LEAVE
PLENTY OF DISTANCE BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU.

&&

$$

IOVINO
1 follow-up statement
697 
WWUS71 KPHI 121416
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 AM EST MON NOV 12 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ067>071-121530-
/O.CAN.KPHI.FG.Y.0010.000000T0000Z-121112T1500Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
916 AM EST MON NOV 12 2012

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY.

VISIBILITIES ACROSS THE REGION ARE IMPROVING AS THE FOG IS
DISSIPATING FROM SOUTHEAST TO NORTHWEST. AS A RESULT, THE DENSE
FOG ADVISORY HAS BEEN CANCELLED.

$$

GORSE

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Nov 11, 9:12 PM EST, 5 hours 30 minutes earlier.

Area forecast discussion, Nov 11, 9:12 PM EST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EST SUN NOV 11 2012

.SYNOPSIS...
HIGH PRESSURE OFF NEW ENGLAND WILL RECEDE EAST.  A COLD FRONT WILL
APPROACH FROM THE WEST AND PASS THROUGH OUR REGION LATE ON MONDAY
NIGHT.  ANOTHER HIGH PRESSURE SYSTEM WILL BUILD TOWARD THE EASTERN
SEABOARD AND LIKELY BE THE MAIN WEATHER INFLUENCE INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HIGH PRESSURE WILL CONTINUE TO MOVE EASTWARD AND HIGH CLOUDS WERE
ALREADY INCREASING OVER THE REGION WITH NOTHING MORE THAN CIRRUS. A
CLEAR TO MOSTLY CLEAR SKY IS EXPECTED OVERNIGHT. WINDS WILL REMAIN
LIGHT MOSTLY FROM THE SOUTH OR SOUTHEAST. THERE WILL BE A GOOD
OPPORTUNITY FOR MORE FOG TONIGHT...AND PATCHY FOG HAS BEEN ADDED
TO THE PUBLIC GRIDS. IT COULD END UP BEING MORE OF A DENSE FOG AND
ALSO MORE WIDESPREAD THAN PRESENTLY INDICATED. THE MAIN VARIABLE
HERE IS WHAT EFFECT IF ANY THE HIGH CLOUDS WILL HAVE ON THE FOG
FORMATION. LOWS ARE MOSTLY MAV MOS...LOW TO MID 40S NORTH/WEST
AND MID 40S TO LOW 50S SOUTH/EAST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
AFTER THE MORNING FOG BURNS OFF...SKIES WILL BE MOSTLY SUNNY AS THE
HIGH CONTINUES TO MOVE AWAY AND A FRONT APPROACHES FROM THE WEST. AN
INCREASING SRLY FLOW AT THE SFC AND ALOFT WILL BRING MILDER
TEMPERATURES TO THE REGION. HIGHS WILL MOSTLY BE IN THE 60S ACROSS
THE AREA. WINDS WILL BE MOSTLY IN THE 10 TO 15 MPH RANGE WITH A FEW
GUSTS CLOSE TO 25 MPH DURING THE AFTERNOON. RAIN IS NOT EXPECTED
ACROSS THE AREA UNTIL AFTER DARK...SO SUB-15% POPS IN THE GRIDS
ATTM.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE TIMING OF THE FRONTAL PASSAGE HAS BEEN PRETTY CONSISTENT ACROSS
RUNS AND IS PRETTY CONSISTENT BETWEEN THE LATEST MODELS, WITH THE
NAM, ECMWF AND GFS ALL WITHIN ABOUT THREE HOURS OF EACH OTHER.  THE
FRONT CARRIES GOOD UPPER SUPPORT WITH THE JET CONFIGURED WELL,
DECENT Q-VECTOR CONVERGENCE WITH THE FIRST MID LEVEL TROUGH AXIS
DAMPENING SOMEWHAT AS IT SWEEPS BY TO THE NORTH, DECENT DIFFERENTIAL
DIVERGENCE, GOOD FRONTOGENESIS WITH A SIGNIFICANT TEMPERATURE AND
DEW POINT DROP, FAIR MOISTURE AND LITTLE INSTABILITY.  OTHER THAN
EXPANDING AREAL COVERAGE OF THE CATEGORICAL POPS A BIT ON MONDAY
NIGHT, THE PRECIPITATION FORECAST HASN'T CHANGED MUCH.  WE
INCORPORATED A BIT MORE OF THE OLD ECMWF STAT GUIDANCE INTO MINIMUM
TEMPERATURES, BECAUSE THE PARENT MODEL HAS BEEN PRETTY STABLE WITH
THIS SYSTEM.  WE ALSO ARE GOING WITH THE MODESTLY FASTER EXIT OF
RAIN ON TUESDAY THAT THE GFS AND ECMWF SUPPORT.  AN INVERSION ALOFT
DEVELOPS RATHER QUICKLY IN THE WAKE OF THE FRONT, AND WE HAVE
AVOIDED MENTIONING FLURRIES NORTHWEST IN THE COLD AIR ADVECTION.  IF
THE SOUNDINGS ARE CORRECT, THEN ANY FLURRY ACTIVITY WOULDN'T BE
SIGNIFICANT.

THE FIRST PART OF MONDAY NIGHT MAY SEE STABLE OR RISING
TEMPERATURES, AND TEMPERATURES DURING THE DAY ON TUESDAY LIKELY
WON'T RISE MUCH FROM LOWS THAT LIKELY WILL OCCUR AFTER DAWN.  AGAIN,
WE HAVE INCORPORATED A BIT OF THE ECMWF STAT GUIDANCE INTO THE
TUESDAY MAXES.

WE STILL ARE FORECASTING THE SECOND TROUGH AXIS TO COME THROUGH DRY
ON TUESDAY NIGHT INTO EARLY WEDNESDAY.  AFTER THAT, ENERGY THAT
MOVES THROUGH A ZONAL FLOW PATTERN LOOKS LIKE IT WILL SUPPORT
ACTIVITY ON A BAROCLINIC ZONE OFF THE COAST (THE STALLED COLD
FRONT).  IF IT HANGS FAR ENOUGH OFF THE COAST, THEN OUR FORECAST IS
NOT OVERLY OPTIMISTIC.

WE HAVE A PERIOD OF ABOUT SIX HOURS AT THE BEGINNING OF THE LONG
TERM DURING WHICH TEMPERATURES ARE ABOVE NORMAL.  AFTER THAT, THEY
DROP TO BELOW NORMAL.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED ACROSS THE TERMINALS...INTO THE EARLY
OVERNIGHT PERIOD. THE SKY IS EXPECTED TO BE MOSTLY CLR AND WINDS
WILL BE LIGHT...MOSTLY FROM A SRLY DIRECTION. LATER TONIGHT...FOG
IS ONCE AGAIN EXPECTED WITH THE INCREASED AMOUNT OF LOWER LEVEL
MOISTURE AND GOOD RADIATIONAL COOLING. MOST AREAS WILL PROBABLY
SEE AT LEAST MVFR CONDITIONS...BUT A FEW AREAS HAVE TEMPO IFR
AFTER MIDNIGHT. I HAVE KEPT THE CONDITIONS LOWER LONGER INTO
MONDAY MORNING...CONSIDERING HOW LONG IT TOOK TO BURN OFF TODAY
AND LOW SUN ANGLE CONSIDERATIONS. LATER MON...VFR WITH INCREASING
CLOUDS LATE. LIGHT SOUTH TO SOUTHEAST WINDS.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...RAIN SHOWERS ARE EXPECTED WITH
MVFR OR IFR CONDITIONS POSSIBLE AT TIMES, ESPECIALLY FROM LATE
MONDAY NIGHT INTO TUESDAY MORNING.  CONFIDENCE IS MODERATE TO HIGH.

OUR THREE MAIN MODELS SHOW A FAIRLY NARROW WINDOW CENTERED AROUND
MIDNIGHT MONDAY NIGHT WHEN WINDS AT ABOUT 2000 FT WILL BE NEAR 40
KNOTS.  IF THAT HAPPENS AND THOSE WINDS DON'T GET MIXED TO THE
GROUND, THEN LLWS WILL BE A CONCERN.  CONFIDENCE IN THAT IS LOW TO
MODERATE.

TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR. CONFIDENCE IS
MODERATE.

&&

.MARINE...
HIGH PRESSURE OFFSHORE TO THE EAST WILL CONTINUE TO MOVE AWAY
TONIGHT. THE RETURN FLOW BEHIND THE HIGH WILL PRODUCE A SRLY OR
SERLY WIND ON THE WATERS TONIGHT AND MONDAY. WIND SPEEDS WILL REMAIN
MOSTLY UNDER 10 KTS THE THROUGH TONIGHT AND THEN 10 TO 15 KTS ON
MONDAY. FAIR WEATHER IS EXPECTED THROUGH THE PERIOD...WITH
INCREASING CLOUDS MONDAY.

OUTLOOK...
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ON MONDAY NIGHT.  THEY
ARE MORE LIKELY ON TUESDAY.  ADVISORY CONDITIONS MAY CONTINUE FROM
TUESDAY NIGHT INTO FRIDAY.  INITIALLY, THEY WOULD BE DUE TO COLD AIR
ADVECTION WINDS AND RESULTANT SEAS.  LATER, THEY WOULD BE DUE TO
SEAS GENERATED FROM ACTIVITY WELL OFF THE COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI
NEAR TERM...NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...NIERENBERG/O'HARA
MARINE...O'HARA
Hazardous weather outlook, Nov 11, 1:53 PM EST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EST SUN NOV 11 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-122100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
153 PM EST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF FOG WILL CAUSE DRIVING DIFFICULTIES IN SOME PLACES TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF FOG WILL CAUSE DRIVING DIFFICULTIES IN SOME PLACES EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-122100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
153 PM EST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 12, 12:50 AM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST MON NOV 12 2012

NJZ013-014-016>027-121000-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...
WHARTON STATE FOREST
1250 AM EST MON NOV 12 2012

...FOG DEVELOPING OVERNIGHT...

FOG HAS DEVELOPED ACROSS PORTIONS OF SOUTHERN AND EASTERN NEW
JERSEY AND IS EXPECTED TO CONTINUE TO DEVELOP AND THICKEN
OVERNIGHT. THE FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE
HALF MILE AT TIMES.

DRIVERS SHOULD BE ALERT FOR REDUCED VISIBILITIES. LEAVE PLENTY OF
ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU.

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:08 AM ESTSmall Craft AdvisoryPHI12 days

Nearby

Dense Fog Advisories in New Jersey, 2012Dense Fog Advisories in Maryland, 2012Dense Fog Advisories in Delaware, 2012Every dense fog advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.